Previous |  Up |  Next


Title: Nonlinear elliptic problems with incomplete Dirichlet conditions and the stream function solution of subsonic rotational flows past profiles or cascades of profiles (English)
Author: Feistauer, Miloslav
Language: English
Journal: Aplikace matematiky
ISSN: 0373-6725
Volume: 34
Issue: 4
Year: 1989
Pages: 318-339
Summary lang: English
Summary lang: Russian
Summary lang: Czech
Category: math
Summary: The paper is devoted to the solvability of a nonlinear elliptic problem in a plane multiply connected domain. On the inner components of its boundary Dirichlet conditions are known up to additive constants which have to be determined together with the sought solution so that the so-called trailing stagnation conditions are satisfied. The results have applications in the stream function solution of subsonic flows past groups of profiles or cascades of profiles. (English)
Keyword: nonviscous rotational flow
Keyword: Kutta-Joukowsi trailing stagnation condition
Keyword: maximum principle
Keyword: solvability of a nonlinear elliptic problem
Keyword: plane multiply connected domain
Keyword: Dirichlet conditions
Keyword: trailing stagnation conditions
Keyword: cascades of profiles
Keyword: stream function
Keyword: nonlinear elliptic problem
Keyword: apriori estimates
MSC: 35J25
MSC: 35J65
MSC: 35Q20
MSC: 35Q35
MSC: 35Q99
MSC: 76G25
MSC: 76N10
idZBL: Zbl 0682.76055
idMR: MR1008583
Date available: 2008-05-20T18:37:08Z
Last updated: 2015-06-02
Stable URL:
Reference: [1] L. Bers F. John M. Schechter: Partial Differential Equations.Interscience Publishers, New York-London -Sydney, 1964. MR 0163043
Reference: [2] J. F. Ciavaldini M. Pogu G. Tournemine: Existence and regularity of stream functions for subsonic flows past profiles with a sharp trailing edge.Arch. Ration. Mech. Anal. 93 (1986), 1-14. MR 0822333, 10.1007/BF00250842
Reference: [3] M. Feistauer: Mathematical study of three-dimensional axially symmetric stream fields of an ideal fluid.In: Methoden und Verfahren der Math. Physik 21 (B. Brosowski and E. Martensen - eds.), 45 - 62, P. D. Lang, Frankfurt am Main-Bern, 1980. MR 0714155
Reference: [4] M. Feistauer: Mathematical study of rotational incompressible nonviscous flows through multiply connected domains.Apl. mat. 26 (1981), 345-364. MR 0631753
Reference: [5] M. Feistauer: Subsonic irrotational flow in multiply connected domains.Math. Meth. in the Appl. Sci. 4 (1982), 230-242. MR 0659039, 10.1002/mma.1670040115
Reference: [6] M. Feistauer: On irrotational flows through cascades of profiles in a layer of variable thickness.Apl. mat. 29 (1984), No. 6, 423-458. Zbl 0598.76061, MR 0767495
Reference: [7] M. Feistauer J. Felcman Z. Vlášek: Finite element solution of flows through cascades of profiles in a layer of variable thickness.Apl. mat. 31 (1986), No. 4, 309-339. MR 0854324
Reference: [8] A. Kufner O. John S. Fučík: Function Spaces.Academia, Prague, 1977. MR 0482102
Reference: [9] O. A. Ladyzhenskaya N. N. Uraľtseva: Linear and Quasilinear Elliptic Equations.Nauka, Moscow, 1973 (Russian). MR 0509265
Reference: [10] V. Oršulík: Solution of Subsonic Rotational Flows of an Ideal Fluid in Three-Dimensional Axially Symmetric Channels.(Czech). Thesis, Prague 1988.


Files Size Format View
AplMat_34-1989-4_5.pdf 2.625Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo